Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online
Ask a Urologist   »  

Having reddish small area under the ring of my penis with burning sensation while masturbating. Reason?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2006
Answered : 2016 Questions
Question
Hi,

I am seeing redish small area under the ring of my penis that has some burning sensation when i do masturbation. Also, i can see a very small whitish swelling in the right side of the same area under the ring skin. This irritates me a lot when i go for an intercourse or masturbation. This is happening from last couple of months and not going away. if i dont do anything may be it doesnt irritate me but whenever i plan for a hand work or intercourse i worry to get same burning sensation.

Please help me to get a cure for this.
Posted Wed, 6 Mar 2013 in Penis Problems
 
 
Answered by Dr. Kalpana Pathak 12 minutes later
Hi,
Thanks for writing to us.
As dermatology is completely a visual field, I would be in a better position to help you out if you could upload an image of the affected area.
From the description, it probably seems like a fungal infection but to confirm the same, a look at the lesion is required.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Having reddish small area under the ring of my penis with burning sensation while masturbating. Reason? 14 minutes later
Thanks for reviewing my case. As requested i have uploaded few pictures.
 
 
Answered by Dr. Kalpana Pathak 1 hour later
Hi,
Thanks for writing back.
In the images that you have sent, I can see an elevated purplish red lesion covered with white streaks. This lesion probably looks like a lesion of Lichen Planus over glans.
Lichen planus is an inflammatory skin disease presenting as itchy red or purple elevated skin lesions covered with white streaks over body, scalp, genitalia, oral cavity etc.
These may present alone over genitalia and at this site are non itchy. However may cause burning sensation. It is not a sexually transmitted disease

To treat the same application of topical steroid cream like fluticasone or mometasone is required twice daily for two to three weeks. With the use of steroids, lesions regress but chances of recurrence might be there.
Hope that answers your query.
Should there be any doubt feel free to write back.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Having reddish small area under the ring of my penis with burning sensation while masturbating. Reason? 9 minutes later
Thanks for the answer and advice. Does it mean it cannot be cured permanently? I am worrying about recurrences you mentioned.

I will surely try to apply your prescribed creams from now.
 
 
Answered by Dr. Kalpana Pathak 2 minutes later
Hi,
Recurrence is not seen in all the cases. So do not worry about the same right now.
With the use of steroid cream the existing lesion should clear off.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Having reddish small area under the ring of my penis with burning sensation while masturbating. Reason? 0 minute later
Thanks you doctor. Appreciate the response.
 
 
Answered by Dr. Kalpana Pathak 1 minute later
Wish you a speedy recovery. Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor